# SDR MWEA020359

- Difficulty date: May 21, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 39,238 hours, 39,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9957918501
- Condition: Cracked
- Location: Station 916
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL CRACKED, STATION 916, NEXT TO #1 SEAT TRACK.  --  FABRICATED AND INSTALLED DOUBLER.
